Hail, Greene
- When
- April 25, 1:50 PM CST to 1:52 PM CST
- Where
- Greene County, Leakesville
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.150, -88.567
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Apr 25, 12:40 PM CST, 1 hour 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 140 PM CDT TUE APR 25 2006 .UPDATE...REMOVED MORNING WORDING AND ADJUSTED WINDS AND POPS A FEW PLACES. LOOKS LIKE MOST SHOWER AND THUNDERSTORMS ACTIVITY THE REMAINDER OF THE AFTERNOON WILL BE NORTH OF INTERSTATE 10 AND OVER INLAND SOUTHEAST MISSISSIPPI. VERY LITTLE SHEAR BUT WET BULB ZEROES LOWER THAN USUAL SO MAY GET A FEW REPORTS OF HAIL...LIKELY SMALL ALONG WITH GUSTY WINDS AND SOME SPOTS OF HEAVY RAIN...SUFFICIENT TO CAUSE PONDING IN THE POOR DRAINAGE AREAS AND LOW SPOTS./11 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 600 AM CDT TUE APR 25 2006 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261200- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 600 AM CDT TUE APR 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND SOUTHEAST MISSISSIPPI...AND THE WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO TONIGHT. A FEW MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. THE THREAT WILL QUICKLY SUBSIDE AFTER SUNSET AS INSTABILITY IS LOST AND WEAK UPPER SUPPORT CROSSES THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A COLD FRONT WILL CROSS THE AREA WEDNESDAY. WITH LIMITED INSTABILITY AND SHEAR...THERE WILL BE A LOW RISK OF SEVERE WEATHER THROUGH THE DAY. ANOTHER FRONT WILL CROSS THE AREA SUNDAY...WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED. OTHERWISE...NO HAZARDOUS WEATHER EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT EXPECTED TO BE REQUIRED THROUGH TONIGHT.
The Mobile radar (KMOB), 61 km away, was scanning. The volume nearest the first event began at 19:48 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2006Every state in 2006This day in weather historyWarnings in Mississippi, April 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 5501030.